Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Infinite-dimensional methods in finite-dimensional geometric topology

Authors: Ross Geoghegan and R. Richard Summerhill
Journal: Bull. Amer. Math. Soc. 78 (1972), 1009-1014
MSC (1970): Primary 57A15; Secondary 57A20
MathSciNet review: 0312501
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A15, 57A20

Retrieve articles in all journals with MSC (1970): 57A15, 57A20

Additional Information

PII: S 0002-9904(1972)13086-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia